MathSciNet Relay Station
MathSciNet bibliographic data
MR2057033 (2005e:60141) 60H20
Jiang, Long Some results on the uniqueness of generators of backward stochastic differential equations. C. R. Math. Acad. Sci. Paris 338 (2004), no. 7, 575–580.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement